MAUDE Adverse Event Report: Acumed LLC 30mm, 2.5 Micro Acutrak 3® Bone Screw; SCREW, FIXATION, BONE

Acumed LLC 30mm, 2.5 Micro Acutrak 3® Bone Screw; SCREW, FIXATION, BONE
Catalog Number 3051-25030
Medical Device Problem Code Break (1069)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 08/17/2026
Type of Reportable Event Serious Injury

Brand Name
30mm, 2.5 Micro Acutrak 3® Bone Screw
Common Device Name
SCREW, FIXATION, BONE
Manufacturer (Section D)
Acumed LLC
5885 ne cornelius pass road
hillsboro OR 97124
Manufacturer (Section G)
Acumed LLC
5885 ne cornelius pass road
hillsboro OR 97124
Manufacturer Contact
aram tran
5885 ne cornelius pass road
hillsboro, OR 97124
MDR Report Key50782009
Report Number3025141-2026-00404
Device Sequence Number18598409
Product Code HWC
UDI-Device Identifier10806378120756
UDI-Public10806378120756
Combination Product (Y/N)N
Initial Reporter StateNC
Initial Reporter CountryUS
PMA/510(K) Number
K230744
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2026
Device Explanted Year2026
Reporter Type Manufacturer
Report Source Company Representative
Initial Reporter Occupation Non-Healthcare Professional
Type of Report Initial
Report Date (Section B) 09/15/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Catalogue Number3051-25030
Was Device Available for Evaluation? Yes
Date Returned to Manufacturer08/28/2026
Is the Reporter a Health Professional? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 08/17/2026
Initial Report FDA Received Date09/15/2026
Was Device Evaluated by Manufacturer? (Y/N) Yes
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Unknown
Patient Sequence Number1
Patient SexMale
Patient Weight220 LB